15 Jun 2009
Adderall XR (amphetamine and dextroamphetamine) side effects:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Stop using amphetamine and dextroamphetamine and call your doctor at once if you have any of these serious side effects:
fast, pounding, or uneven heartbeats; feeling light-headed, fainting; increased blood pressure (severe headache, blurred vision, trouble concentrating, chest pain, numbness, seizure); or tremor, restlessness, hallucinations, unusual behavior, or motor tics (muscle twitches).
Less serious side effects may include:
headache or dizziness; sleep problems (insomnia); dry mouth or an unpleasant taste in your mouth; diarrhea, constipation; loss of appetite, weight loss; or loss of interest in sex, impotence, or difficulty having an orgasm.
This is not a complete list of side effects and others may occur.
The link below has reviews/comments by people who have used Adderall. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... am having these weird side effects or i don't know what to call it?? About 25-30 minutes after i take the Adderall, I get super red hands, ...
4 answers • 18 Jan 2010
Minnesota to visit family and realized really far from my house that I forgot my adderall script paper and I'm supposed to have them filled in 2 ...
3 answers • 31 May 2012
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Attention Deficit Hyperactivity Disorder (ADHD) - hello.i take 25 mg of adderall xr in the morning... and 20 mg in the afternoon.this meds makes me ...
15 answers • 6 Aug 2012
... ADHD (I've been tested by a psychiatrist as a child and as an adult and am most definitely ADHD). At the moment I'd choose between ...
6 answers • 13 Jan 2013
... stopped it but question I feel as I'm not the same person but without it I studder bad in can't focus n way hyper I've lost weight ...
1 answer • 4 Mar 2015